# SDR UIEA201908215229

- Difficulty date: August 17, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,139 hours, 18,650 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Fault Message
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT DURING APU START.  NO APU FAULTS STORED IN ECU MAINTENANCE. APU STARTED ON FIRST ATTEMPT IAW AMM 49-11-00.  APU RELIABILITY COLD SOAK START WAS ACCOMPLISHED ON FLT LEG KWI-HHN. START WAS SUCCESSFUL ON FIRST ATTEMPT.
